Universidad Complutense de Madrid
E-Prints Complutense

On 3-manifolds having surface-bundles as branched coverings

Impacto

Downloads

Downloads per month over past year



Montesinos Amilibia, José María (1986) On 3-manifolds having surface-bundles as branched coverings. In Contribuciones matemáticas : Libro-homenaje al profesor Francisco Botella Radúan. Universidad Complutense, Madrid, pp. 197-201. ISBN 84-7491-207-5



Abstract

The main result of this paper is a new proof of a theorem which, as the author observes, is due to M. Sakuma [Math. Sem. Notes Kobe Univ. 9 (1981), no. 1, 159–180;]: For every closed, oriented, connected 3-manifold M3, there exists an Fg-bundle W3 over S1, where Fg is a closed, oriented and connected surface of genus g, such that W3 is a 2-fold branched cover of M3.


Item Type:Book Section
Uncontrolled Keywords:open-book; hyperbolic manifold; closed orientable 3-manifold; surface bundle over S 1 ; 2m-fold branched cyclic covering
Subjects:Sciences > Mathematics > Topology
ID Code:22090
Deposited On:26 Jun 2013 17:54
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page